After having botox in upper forehead five days later I have developed a lump above my eyebrow and feel a lot of heavy pressure above my eyebrows, is this normal, I also have a constant headache. I feel a lot of pressure in-between my eyes and feel as if there is an indentation there. I just wish this would go away. Please help. Thank you
Lump Above Eyebrow After Botox in Forehead
Doctor Answers 12
Lump after botox
Botox injected into the forehead can lead to a bump if a vessel was inadvertently punctured. The forehead has several veins and sometimes can be injured during botox injection, though rare. If this happens, you can get a bump from a small collection of blood under the skin. This will resolve over 7-10 days but can put pressure on surrounding nerves that can cause a pressure sensation. Some patients describe a headache they get for the first week after receiving botox; this may be a possibility as well.
Lump after Botox
You should see your doctor to evaluate your condition in person. Your doctor might say that you have a localized swelling or you might have a hematoma, which is a collection of blood. This may along with the symptoms, go away. You should make sure your doctor sees it.
Lump Above Eyebrow after Botox Treatment - Los Angeles
Hello and thank you for the question.
The lump you are describing above your brow is very likely a hematoma or small blood collection. This is self-limiting and will reside within a few days in all likelihood. Dull headaches are a commonly described sequelae of Botox Cosmetic Treatments. They too should reside within a weeks time. If you are experiencing long-standing headaches or new onset unusual headaches, this may be a more serious condition and you should follow-up with your physician for evaluation.
Glenn Vallecillos, M.D., F.A.C.S.
You might also like...
Tincture of Time
I've actually experienced this myself- and didn't like it any more than you do! It is surprisingly upseting to have something like this happen, especially if you've done botox before. The good news, as you've already read, is that it is most likely temporary. Another thing to remember is that it's never as noticeable to others as it is to you. If you can find other things to occupy your attention for a bit, you'll look in the mirror soon and be happy at how "quickly" it went away.
Forehead Lump after Botox
The lump is probably a small hematoma, which will resolve. Headaches are a rare temporary complication after Botox injections. I suggest you see your physician - some reassurance will be helpful.
Botox, Wrinkle Treatment, Beverly Hills Botox, Los Angeles Botox, Nasal Surgery, Beverly Hills Rhinoplasty
Sounds like you are seeing the effects of a deep muscle bruise created from the needle used during the Botox treatment. It should subside on its own, in a week or so, or you can try some Arnica 12c to speed things along. You don't have a concentration of Botox as the cause, since the Botox was absorbed into the tissue right after being injected.
Botox hematoma lump
It sounds like you may have a hematoma (small bruise). I recommend waiting a couple more days. If it doesn't resolve, see your doctor. Vitmain K cream may help bruising go away more quickly. Another trick, especially if you have redness over the lump, is green tinted make up.
A needle is a needle. Hematoma can result.
I have patients all the time that think getting Botox is a non-even. But it is a needle, and even thought it's very small a hematoma (bleeding into your tissue) can result. To help avoid it, use ice both before and after getting Botox. No matter who is doing it or how careful they are, it can happen.
Lump after Botox
A lump above your eyebrow may represent a small bruise that you developed during injection. This can happen in some individuals and is almost impossible to completely eliminate the risk. It should get better with time, but if you are concerned, you can check with your doctor.
The lump may be a bruise.
Headaches are common following BOTOX treatment but this is still a small percentage of treatments. The issues you are describing may be related to bruising. Bruises will be associated with a certain amount of tenderness. These issues should settle down over the next week following treatment. It is unusual for headaches to persist more than a few days.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.